# SDR HALA201609190356

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 16,247 hours, 2,536 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 33494190001
- Part serial: 00507
- Condition: Inoperative
- Location: Apu
- Part time: 16,247 hours, 2,536 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  REMOVED AND REPLACED THE STARTER MOTOR IAW AMM 49-42.  OPS AND LEAK CHECKED GOOD.  OK FOR SERVICE.
